# SDR SWAA2021112443038

- Difficulty date: November 11, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,921 hours, 12,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKED / RECEIVED WELD REPAIRED AFT CARGO; AFT CORNER SCUFF PLATE FROM BACKSHOP WORK ORDER# 42942-1600-0002
